# SDR MALA954449

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE10002006
- Condition: Failed
- Location: Lt Eng Oil Press
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3218 - ON CLIMB-OUT FROM MSP, THE LEFT ENGINE OIL PRESSURE BEGAN TO FLUCTUATE.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE LEFT OIL PRESSURE TRANSDUCER.  SYSTEM OPERATED SATISFACTORILY.  (W)
